Alert archive / New York / Small Craft Advisories in 2015

Small Craft Advisory 148, NWS Buffalo, NY

December 8, 2015

NWS Buffalo, NY issued this small craft advisory at Dec 8, 2015, 9:33 PM EST. It took effect at Dec 9, 2015, 3:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2015, 9:33 PM EST (02:33 UTC)
In effect from
Dec 9, 2015, 3:00 PM EST
Expired
Dec 10, 2015, 3:40 AM EST
In force
13 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WHUS71 KBUF 090233
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
933 PM EST TUE DEC 8 2015

LOZ045-091045-
/O.NEW.KBUF.SC.Y.0148.151209T2000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
933 PM EST TUE DEC 8 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM EST
THURSDAY.

* WINDS...SOUTH 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
649 
WHUS71 KBUF 090848
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
348 AM EST WED DEC 9 2015

LOZ045-091700-
/O.CON.KBUF.SC.Y.0148.151209T2000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
348 AM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM EST THURSDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
612 
WHUS71 KBUF 091432
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
932 AM EST WED DEC 9 2015

LOZ045-092245-
/O.CON.KBUF.SC.Y.0148.151209T2000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
932 AM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 6 AM EST THURSDAY...

* WINDS...SOUTH 20 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
585 
WHUS71 KBUF 092046
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EST WED DEC 9 2015

LOZ045-100500-
/O.CON.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
346 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
820 
WHUS71 KBUF 100002
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
702 PM EST WED DEC 9 2015

LOZ045-100815-
/O.CON.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
702 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...SOUTH 10 TO 15 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
935 
WHUS71 KBUF 100247
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
947 PM EST WED DEC 9 2015

LOZ045-101100-
/O.CON.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
947 PM EST WED DEC 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
THURSDAY...

* WINDS...SOUTH 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
462 
WHUS71 KBUF 100840
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
340 AM EST THU DEC 10 2015

LOZ045-100945-
/O.CAN.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
340 AM EST THU DEC 10 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DIMINISHED BELOW ADVISORY LEVELS AT THIS TIME.

$$

WOOD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 6:18 PM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Dec 8, 6:18 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
618 PM EST TUE DEC 8 2015

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OFF THE EAST COAST THROUGH THE END OF THE
WEEK. A COUPLE OF WEAK SYSTEMS WILL BRING A FEW SCATTERED SHOWERS
TO THE REGION WEDNESDAY EVENING AND FRIDAY. TEMPERATURES WILL BE
WELL ABOVE NORMAL THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...FOG/STRATUS
WILL BE THE MAIN FORECAST CHALLENGE. ALTHOUGH AN INVERSION IS
FORECAST TO REMAIN IN PLACE OVERNIGHT...TONIGHT IS DIFFERENT FROM
LAST NIGHT WITH A STRONGER WIND PROFILE WITH WINDS ALOFT FORECAST
TO INCREASE FROM W-E. THE BEST CHANCE FOR DENSE FOG WILL BE THIS
EVENING WITH A BRIEF WINDOW OF CLEAR SKIES AND LIGHT WINDS
BETWEEN ROCHESTER AND WATERTOWN. AFTER THIS...WINDS WILL PICK UP
AND CLOUD COVER WILL DIMINISH THE POTENTIAL FOR DENSE RADIATION
FOG. ACROSS THE LAKE PLAINS THE SOUTHERLY FLOW SHOULD KEEP THE
BOUNDARY LAYER MIXED WHICH WILL LIMIT FOG AND PROBABLY SCATTER OUT
THE STRATUS IN SPOTS. INLAND FROM THE LAKES THE SOUTHERLY FLOW
WILL CAUSE LOW STRATUS OR FOG WHICH SHOULD HAVE A GREATER IMPACT
ON HIGHER TERRAIN. THIS WILL ALL LIMIT RADIATIONAL COOLING...WITH
OVERNIGHT LOWS IN THE 30S.

SOUTHERLY FLOW WILL STRENGTHEN ON WEDNESDAY AS A MID LEVEL
TROUGH MOVES INTO THE WESTERN/CENTRAL GREAT LAKES AND HIGH
PRESSURE SHIFTS TO THE EAST COAST. THIS WILL HELP TO CLEAN OUT
MORNING LOW CLOUDS AND FOG. WARM ADVECTION AND DOWNSLOPE FLOW WILL
BOOST TEMPERATURES ACROSS THE LAKE PLAINS INTO THE LOWER
50S...WITH MID 40S ACROSS THE INTERIOR SOUTHERN TIER AND NORTH
COUNTRY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
WEDNESDAY NIGHT A MID LEVEL TROUGH AND LOW LEVEL FRONTAL BOUNDARY
WILL CROSS THE REGION FROM WEST TO EAST AND WEAKEN WITH TIME AS IT
MOVES INTO A PERSISTENT LONGWAVE RIDGE POSITION ALONG THE EAST
COAST. THIS SYSTEM WILL BE MOISTURE STARVED WITH THE GULF OF MEXICO
CUT OFF. STILL...DPVA AHEAD OF THE MID LEVEL TROUGH WILL BE
SUFFICIENT TO PRODUCE AT LEAST A FEW SCATTERED LIGHT RAIN SHOWERS.
THE BEST CHANCES OF MEASURABLE RAIN LOOK TO BE ACROSS THE NORTH
COUNTRY WHERE MOISTURE AND ASCENT MAXIMIZE...AND AN ADDED BOOST FROM
UPSLOPE FLOW INTO THE TUG HILL AND WESTERN ADIRONDACKS WILL AID IN
LIFT. IT WILL REMAIN QUITE MILD OVERNIGHT WITH LOWS IN THE LOWER TO
MID 40S ON THE LAKE PLAINS AND UPPER 30S ACROSS THE INTERIOR
SOUTHERN TIER AND LEWIS COUNTY.

THE SCATTERED SHOWERS WILL END FROM WEST TO EAST LATE WEDNESDAY
NIGHT FROM THE GENESEE VALLEY WESTWARD...AND MAY PERSIST INTO EARLY
THURSDAY MORNING EAST OF LAKE ONTARIO. THERE MAY ALSO BE A PERIOD OF
DRIZZLE BEHIND THE FRONT...MAINLY ACROSS THE HIGHER TERRAIN EAST OF
THE LAKES WITH AN ADDED BOOST FROM LAKE MOISTURE AND UPSLOPE FLOW.
OTHERWISE IT WILL DRY OUT FROM WEST TO EAST EARLY THURSDAY...BUT
CLOUDS WILL LIKELY HANG STRONG WITH MODEL SOUNDINGS SHOWING PLENTY
OF LOW LEVEL MOISTURE REMAINING BEHIND THE WEAK FRONTAL ZONE.
DESPITE THE CLOUDS IT WILL REMAIN WARM WITH HIGHS IN THE LOWER 50S
ON THE LAKE PLAINS AND UPPER 40S ACROSS THE INTERIOR SOUTHERN TIER
AND NORTH COUNTRY.

THURSDAY NIGHT AND EARLY FRIDAY ANOTHER MID LEVEL TROUGH AND WEAK
SURFACE FRONT SWING THROUGH THE LOWER LAKES. MOISTURE IS AGAIN
LIMITED WITH THIS SYSTEM...AND THE STRONGER ASCENT WILL REMAIN ON
THE CANADIAN SIDE OF THE BORDER. NONETHELESS SOME INCREASE IN LOW
LEVEL CONVERGENCE AND LARGE SCALE ASCENT MAY PRODUCE A FEW WIDELY
SCATTERED LIGHT SHOWERS. IF ANY LIGHT SHOWERS DO MATERIALIZE THEY
WILL END FROM SOUTHWEST TO NORTHEAST FRIDAY MORNING. THERE MAY BE
ENOUGH OF A PUSH OF DRIER AIR AND SUBSIDENCE BEHIND THE BOUNDARY TO
ALLOW FOR SOME SUNSHINE DURING THE AFTERNOON. TEMPERATURES WILL
REMAIN WELL ABOVE NORMAL WITH HIGHS IN THE MID 50S AT LOWER
ELEVATIONS AND UPPER 40S TO AROUND 50 ACROSS HIGHER TERRAIN. LOWS
BOTH THURSDAY NIGHT AND FRIDAY NIGHT WILL STAY IN THE LOWER TO MID
40S ON THE LAKE PLAINS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE RECENT WARM WEATHER WILL BECOME EVEN MORE ANOMALOUS THIS WEEKEND
AS THE PATTERN ACROSS NORTH AMERICA AMPLIFIES...WITH OUR REGION
INITIALLY ON THE WARM SIDE OF THE AMPLIFICATION. THIS WILL BRING A
SURGE OF NEAR RECORD WARMTH INTO THE REGION OVER THE WEEKEND.

LOOKING AT THE DETAILS...ON SATURDAY AN ILL-DEFINED WARM FRONT WILL
DRIFT NORTHEAST ACROSS THE LOWER LAKES. THE WARM FRONT WILL LIKELY
BRING INCREASED CLOUD COVER AND A SMALL CHANCE OF A PASSING LIGHT
SHOWER. THE LATEST 12Z GFS AND ECMWF RUNS SUGGEST THE WARM FRONT MAY
NOT FULLY LIFT NORTH OF THE AREA DURING THE DAY...POSSIBLY KEEPING
THE WARMEST AIR ACROSS THE OHIO VALLEY AND PENNSYLVANIA. WITH THIS
IN MIND HAVE CONTINUED WITH A CONSERVATIVE APPROACH FOR HIGHS ON
SATURDAY...WITH UPPER 50S ACROSS WESTERN NY AND LOWER 50S NORTH
COUNTRY.

BY SUNDAY MODEL GUIDANCE BEGINS TO DIVERGE. THE GFS DEVELOPS A
STRONG PANHANDLE HOOK SYSTEM THAT CUTS THROUGH THE CENTRAL GREAT
LAKES. THE ECMWF IS SLOWER TO EVOLVE THIS SYSTEM...WITH A WEAKER LOW
TAKING A MUCH SLOWER AND MORE SOUTHERLY TRACK...MOVING THROUGH THE
LOWER LAKES MONDAY AND MONDAY NIGHT. INTERESTINGLY...RUNS OF THE
ECMWF THE PAST FEW DAYS HAVE BEEN MUCH MORE LIKE THE CURRENT 12Z
GFS. THE GEFS ENSEMBLE MEMBERS FULLY SUPPORT THE OPERATIONAL RUN
WITH A STRONG LOW CUTTING THROUGH THE LAKES ON SUNDAY. HAVE FAVORED
THE 12Z GFS SOLUTION FOR THIS TIME FRAME. WITH THIS IN MIND HAVE A
CHANCE OF SHOWERS LATER SUNDAY...THEN A HIGHER CHANCE SUNDAY NIGHT
WITH A STRONG COLD FRONTAL PASSAGE. THE DEEPENING LOW TO OUR WEST
WILL BRING A SURGE OF NEAR RECORD WARMTH INTO THE AREA SUNDAY WITH
HIGHS LIKELY PUSHING INTO THE LOWER TO MID 60S ACROSS WESTERN AND
CENTRAL NY.

FOLLOWING THIS SYSTEM...IT WILL TURN COLDER EARLY NEXT WEEK...BUT
EVEN WITH A SUBSTANTIAL DROP IN TEMPERATURES IT MAY VERY WELL REMAIN
A LITTLE MILDER THAN AVERAGE. WRAP AROUND MOISTURE MAY PRODUCE A
LITTLE RAIN OR WET SNOW MONDAY NIGHT...THE FIRST CHANCE OF ANY
SNOWFLAKES AT ALL IN THE EXTENDED FORECAST. DRIER WEATHER THEN
RETURNS FOR TUESDAY AS HIGH PRESSURE BUILDS BACK INTO THE OHIO
VALLEY.

LOOKING FARTHER AHEAD...THE GEFS ENSEMBLES HAVE BEEN CONSISTENT IN
THE PAST FEW DAYS IN SHOWING A MUCH MORE ACTIVE PATTERN DURING THE
SECOND HALF OF DECEMBER WITH A SERIES OF PROGRESSIVE AND STRONG
TROUGHS MOVING ACROSS THE NATION. THIS WILL PROVIDE MORE OPPORTUNITY
FOR BRIEF APPEARANCES OF COLDER AND MORE WINTRY AIR INTO THE GREAT
LAKES...BUT THESE COLD AIR INTRUSIONS ARE LIKELY TO BE BRIEF AND
SEPARATED BY ACTIVE AND WARM SYSTEMS INITIALLY. ANY LASTING COLD IS
STILL AT LEAST TWO WEEKS AWAY...AND POSSIBLY LONGER.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
AT BUF/IAG/ROC/ART EXPECT A MIX OF MVFR/VFR CONDITIONS WITH A
SCT- BKN CLOUD DECK NEAR 3K FT EXPECTED TONIGHT. INCREASING
SOUTHERLY WINDS LATE TONIGHT AND WEDNESDAY WILL DOWNSLOPE AND MIX
OUT THIS LOW MOISTURE WITH VFR CONDITIONS FOR MOST OF TUESDAY.

AT JHW THE INCREASING SOUTHERLY FLOW WILL LIKELY RESULT IN A
LOWERING STRATUS CLOUD DECK WITH A MVFR TO IFR TREND EXPECTED.
THERE MAY BE SOME FOG IF THE CLOUD DECK LOWERS ENOUGH...BUT THIS
IS NOT LIKELY TO BE AS DENSE AS LAST NIGHT SINCE WINDS WILL BE
STRONGER. STRATUS SHOULD MIX/SCATTER MID TO LATE WEDNESDAY
MORNING WHICH WILL GIVEWAY TO VFR CONDITIONS WEDNESDAY AFTERNOON.

OUTLOOK...
WEDNESDAY NIGHT...MVFR. CHANCE OF SHOWERS.
THURSDAY...MAINLY VFR.
FRIDAY AND SATURDAY...VFR/MVFR. A CHANCE OF SHOWERS.
SUNDAY...MAINLY VFR AND BREEZY.

&&

.MARINE...
A LARGE AREA OF HIGH PRESSURE WILL REMAIN OFF THE EAST COAST THIS
WEEK. SEVERAL DISTURBANCES WILL BRING SCATTERED SHOWERS ACROSS
THE LAKE WEDNESDAY EVENING...FRIDAY...AND AGAIN SUNDAY. SOUTH TO
SOUTHWEST WINDS WILL INCREASE DURING THE LATTER HALF OF THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...FRANKLIN
NEAR TERM...APFFEL/FRANKLIN
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...FRANKLIN
Hazardous weather outlook, Dec 8, 9:05 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
905 AM EST TUE DEC 8 2015

NYZ001>008-010>014-019>021-085-091415-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
905 AM EST TUE DEC 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-091415-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
905 AM EST TUE DEC 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.